Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    7958

My accutane diary

lovesit43

125 views

Hey everyone my names Catrina I have struggled with moderate acne since I was thirteen. I started Claravis 30mg yesterday. The only side effects I feel so far are a mild headache and tingling in one leg I don't know if they are related at all though. My regimen plan is cerave face wash, lotion, and cream. nivea chap stick, bag balm, and a chap stick I bought from my derm that contains something that helps with inflammation. I would love advice from everyone and to hear your stories as well!!! :D



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×